# SDR DALA2025112608634

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,521 hours, 1,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE- FRAME C57.3 O/B OF STRINGER P6 HAS TOOLING DAMAGE.   REPAIRED PER ERA 628248-14 REV ORIG. (1322513)
